| Model Number |
CM1100 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The investigation of the device revealed a finding of frayed and exposed wires on the power extension cable of the device.The patient electronic unit was replaced and there were no adverse consequences reported by the patient.
Additional Manufacturer Narrative
Fa-q323-hf-4 cardiomems pes right angle power extension cable failure notice issued by abbott on 04 oct 2023.One cardiomems patient electronic system was received for evaluation.External visual inspection of returned material revealed exposed and frayed wires on the right ang ext cable.No additional physical damage was observed.The backplate of the device was removed and a standard power supply was connected.The unit was powered on with no issues observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified.